О множителях Вейля для безусловной сходимости

П.Л. Ульянов

Matematiceskij sbornik (1963)

  • Volume: 102, Issue: 1, page 39-62
  • ISSN: 0368-8666

How to cite


Ульянов, П.Л.. "О множителях Вейля для безусловной сходимости." Matematiceskij sbornik 102.1 (1963): 39-62. <http://eudml.org/doc/69514>.

author = {Ульянов, П.Л.},
journal = {Matematiceskij sbornik},
keywords = {approximation and series expansion},
language = {rus},
number = {1},
pages = {39-62},
publisher = {Tipogr. Lissnera i Sobko},
title = {О множителях Вейля для безусловной сходимости},
url = {http://eudml.org/doc/69514},
volume = {102},
year = {1963},

AU - Ульянов, П.Л.
TI - О множителях Вейля для безусловной сходимости
JO - Matematiceskij sbornik
PY - 1963
PB - Tipogr. Lissnera i Sobko
VL - 102
IS - 1
SP - 39
EP - 62
LA - rus
KW - approximation and series expansion
UR - http://eudml.org/doc/69514
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.